Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
mckee
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Aromasin - AI gurus please help

Kauto_star

Member
Registered
Joined
Sep 20, 2007
Messages
201
Hey all.

I have been on cycle for 12 weeks.

I have been running ROHM Test E at 600mg P/W and I ran Anavar at 80mg P/D from weeks 4-10. I posted on here about 3 weeks ago that my E2 levels came back around 376 pmol/L (41-159) so a few days later I introduced Aromasin at 12.5 EoD.

Ever since I introduced the Aromasin, I have been getting acne on my upper arms and on my back and I never suffer with acne on cycle. My previous cycles that I have done have always been Test E at 400mg P/W and 80mg of Anavar. I use Finasteride hence why I tend to stick to Test at no more than 400mg, and I run either Var or Tbol alongside. This is the first time that I have pushed Test to 600mg P/W.

From that, do I deduce that by introducing Aromasin, it has messed with my hormone levels and this is what has brought the acne on, or would it be that by pushing the test higher on this cycle, I am experiencing sided and thus, need to reduce it again in future (but the acne has only kicked in around the 10 week mark).

Appreciate that Aromasin is irreversible compared to Adex, but considering I have taken it for only 2-3 weeks, is that likely to have a negative effect on things permanently, i.e. is there a period of time when this reverses or is that it?

All views from your experience & knowledge welcome guys, thank you. I am going to come off and run PCT now as been on for 12 weeks, so hopefully that reduces the acne, but I am very much interested in your opinions for next time.
 

Attachments

  • IMG-8776_cropped_thumb.jpg
    IMG-8776_cropped_thumb.jpg
    20.3 KB · Views: 20
  • IMG-8775_cropped_thumb.jpg
    IMG-8775_cropped_thumb.jpg
    18.1 KB · Views: 20

Pissbrain259

Active member
Registered
Joined
Nov 30, 2004
Messages
695
First off, who here actually claims to be a guru at anything?
 

Kauto_star

Member
Registered
Joined
Sep 20, 2007
Messages
201
First off, who here actually claims to be a guru at anything?
I mean it in the sense that many people know more about AIs than I do given that this is the first time I have ever used one... but that is a side point really.
 

Pissbrain259

Active member
Registered
Joined
Nov 30, 2004
Messages
695
Hey all.

I have been on cycle for 12 weeks.

I have been running ROHM Test E at 600mg P/W and I ran Anavar at 80mg P/D from weeks 4-10. I posted on here about 3 weeks ago that my E2 levels came back around 376 pmol/L (41-159) so a few days later I introduced Aromasin at 12.5 EoD.

Ever since I introduced the Aromasin, I have been getting acne on my upper arms and on my back and I never suffer with acne on cycle. My previous cycles that I have done have always been Test E at 400mg P/W and 80mg of Anavar. I use Finasteride hence why I tend to stick to Test at no more than 400mg, and I run either Var or Tbol alongside. This is the first time that I have pushed Test to 600mg P/W.

From that, do I deduce that by introducing Aromasin, it has messed with my hormone levels and this is what has brought the acne on, or would it be that by pushing the test higher on this cycle, I am experiencing sided and thus, need to reduce it again in future (but the acne has only kicked in around the 10 week mark).

Appreciate that Aromasin is irreversible compared to Adex, but considering I have taken it for only 2-3 weeks, is that likely to have a negative effect on things permanently, i.e. is there a period of time when this reverses or is that it?

All views from your experience & knowledge welcome guys, thank you. I am going to come off and run PCT now as been on for 12 weeks, so hopefully that reduces the acne, but I am very much interested in your opinions for next time.

Aromasin permanently binds to the Aromatase enzyme therefore making it just another non-fxna'l polypeptide floating in your system until your liver catabolizes it. Good news is your body (most often the liver) will metabolically generate new aromatase enzymes in an attempt to establish homeostasis. The t^1/2 of Aromasin is ~24 hours which means any Aromatase bound to Aromasin is useless for all intents and purposes. D/c the Aromasin and stick with an AI that is a reversible competitive inhibitor of Aromatase and that just might do the trick.
 

Kauto_star

Member
Registered
Joined
Sep 20, 2007
Messages
201
Thank you Pissbrain (Feels a bit odd calling you that), I appreciate your help! Will swtich to Adex and see if that helps.
 

Pissbrain259

Active member
Registered
Joined
Nov 30, 2004
Messages
695
Thank you Pissbrain (Feels a bit odd calling you that), I appreciate your help! Will swtich to Adex and see if that helps.

"Oxymoronical" like moi. :D
 

Bigboomer5150

Active member
Registered
Verified Customer
Joined
Jun 2, 2021
Messages
175
Hey all.

I have been on cycle for 12 weeks.

I have been running ROHM Test E at 600mg P/W and I ran Anavar at 80mg P/D from weeks 4-10. I posted on here about 3 weeks ago that my E2 levels came back around 376 pmol/L (41-159) so a few days later I introduced Aromasin at 12.5 EoD.

Ever since I introduced the Aromasin, I have been getting acne on my upper arms and on my back and I never suffer with acne on cycle. My previous cycles that I have done have always been Test E at 400mg P/W and 80mg of Anavar. I use Finasteride hence why I tend to stick to Test at no more than 400mg, and I run either Var or Tbol alongside. This is the first time that I have pushed Test to 600mg P/W.

From that, do I deduce that by introducing Aromasin, it has messed with my hormone levels and this is what has brought the acne on, or would it be that by pushing the test higher on this cycle, I am experiencing sided and thus, need to reduce it again in future (but the acne has only kicked in around the 10 week mark).

Appreciate that Aromasin is irreversible compared to Adex, but considering I have taken it for only 2-3 weeks, is that likely to have a negative effect on things permanently, i.e. is there a period of time when this reverses or is that it?

All views from your experience & knowledge welcome guys, thank you. I am going to come off and run PCT now as been on for 12 weeks, so hopefully that reduces the acne, but I am very much interested in your opinions for next time.
Is this your first cycle?
 

XXL

Sponsor Rep
Registered
Sponsors
Joined
Jan 16, 2021
Messages
919
That’s odd. Maybe it’s me but never seen that happen with aromasin. Your e2 was 300+ on 600mg!? Are you 100% sure your not talking total estrogen?
 

Bigboomer5150

Active member
Registered
Verified Customer
Joined
Jun 2, 2021
Messages
175
I was thinking the same…. I’ve worked out with guys, grew up w guys…who for whatever reason, just tended to break out when taking gear sometimes not so bad…sometimes pretty frickin bad especially at the upper back area, could be your body could be a lot of things. Could be levels all over the place who knows… But I remember one guy who had to use accutane and he was very knowledgeable about Anabolic’s etc but I had to go that route and didn’t really want it because of the possible sides w that drug but it did work for him. Anyways just my 2 cents. You’ll find over the years you know your body well and how it responds to everything and how to dial yourself in
 

cage99

Well-known member
Registered
Joined
Dec 31, 2006
Messages
479
If it’s a concern for you then Accutane is a permanent fix most of the time. Yes it has its sides when used in higher doses, but it’s soooooo worth it. I used Accutane probably back in 2009, never had acne again! My skin is no longer oily. I have to use a moisturizer from time to time due to my skin being dry. I also carry chap stick with me daily as well since my lips stay dry after my Accutane run.

Cage
 

Forum statistics

Total page views
513,092,425
Threads
126,081
Messages
2,470,458
Members
156,517
Latest member
Scorpyd
Top